Free Access
Issue
ESAIM: COCV
Volume 17, Number 4, October-December 2011
Page(s) 1174 - 1197
DOI https://doi.org/10.1051/cocv/2010042
Published online 08 November 2010
  1. A. Bensoussan, Point de Nash dans le cas de fonctionnelles quadratiques et jeux différentiels à N personnes. SIAM J. Control 12 (1974) 460–499. [CrossRef] [MathSciNet]
  2. A. Bensoussan, Lectures on stochastic control, in Nonlinear Filtering and Stochastic Control, S.K. Mitter and A. Moro Eds., Lecture Notes in Mathematics 972, Springer-verlag, Berlin (1982).
  3. A. Bensoussan, Stochastic maximum principle for distributed parameter system. J. Franklin Inst. 315 (1983) 387–406. [CrossRef] [MathSciNet]
  4. A. Bensoussan, Stochastic Control of Partially Observable Systems. Cambridge University Press, Cambridge (1992).
  5. J.M. Bismut, An introductory approach to duality in optimal stochastic control. SIAM Rev. 20 (1978) 62–78. [CrossRef] [MathSciNet]
  6. S. Chen, X. Li and X. Zhou, Stochstic linear quadratic regulators with indefinite control weight cost. SIAM J. Control Optim. 36 (1998) 1685–1702.
  7. T. Eisele, Nonexistence and nonuniqueness of open-loop equilibria in linear-quadratic differential games. J. Math. Anal. Appl. 37 (1982) 443–468.
  8. A. Friedman, Differential Games. Wiley-Interscience, New York (1971).
  9. S. Hamadène, Nonzero sum linear-quadratic stochastic differential games and backwad-forward equations. Stoch. Anal. Appl. 17 (1999) 117–130. [CrossRef]
  10. U.G. Haussmann, General necessary conditions for optimal control of stochastic systems. Math. Program. Stud. 6 (1976) 34–48.
  11. U.G. Haussmann, A stochastic maximum principle for optimal control of diffusions, Pitman Research Notes in Mathematics 151. Longman (1986).
  12. S. Ji and X.Y. Zhou, A maximum principle for stochastic optimal control with terminal state constraints, and its applications. Commun. Inf. Syst. 6 (2006) 321–338. [MathSciNet]
  13. H.J. Kushner, Necessary conditions for continuous parameter stochastic optimization problems. SIAM J. Control Optim. 10 (1972) 550–565. [CrossRef]
  14. R.E. Mortensen, Stochastic optimal control with noisy observations. Int. J. Control 4 (1966) 455–464. [CrossRef]
  15. M. Nisio, Optimal control for stochastic partial differential equations and viscosity solutions of Bellman equations. Nagoya Math. J. 123 (1991) 13–37. [MathSciNet]
  16. D. Nualart and E. Pardoux, Stochastic calculus with anticipating integrands. Probab. Theory Relat. Fields 78 (1988) 535–581. [CrossRef]
  17. B. Øksendal, Optimal control of stochastic partial differential equations. Stoch. Anal. Appl. 23 (2005) 165–179. [CrossRef] [MathSciNet]
  18. E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14 (1990) 55–61. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  19. E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDEs. Probab. Theory Relat. Fields 98 (1994) 209–227. [CrossRef] [MathSciNet]
  20. S. Peng, A general stochastic maximum principle for optimal control problem. SIAM J. Control Optim. 28 (1990) 966–979. [CrossRef] [MathSciNet]
  21. S. Peng, Backward stochastic differential equations and application to optimal control. Appl. Math. Optim. 27 (1993) 125–144. [CrossRef] [MathSciNet]
  22. S. Peng and Y. Shi, A type of time-symmetric forward-backward stochastic differential equations. C. R. Acad. Sci. Paris, Sér. I 336 (2003) 773–778.
  23. S. Peng and Z. Wu, Fully coupled forward-backward stochastic differential equations and applications to optimal control. SIAM J. Control Optim. 37 (1999) 825–843. [CrossRef] [MathSciNet]
  24. L.S. Pontryagin, V.G. Boltyanskti, R.V. Gamkrelidze and E.F. Mischenko, The Mathematical Theory of Optimal Control Processes. Interscience, John Wiley, New York (1962).
  25. J. Shi and Z. Wu, The maximum principle for fully coupled forward-backward stochastic control system. Acta Automatica Sinica 32 (2006) 161–169. [MathSciNet]
  26. Z. Wu, Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems. Systems Sci. Math. Sci. 11 (1998) 249–259. [MathSciNet]
  27. Z. Wu, Forward-backward stochastic differential equation linear quadratic stochastic optimal control and nonzero sum differential games. Journal of Systems Science and Complexity 18 (2005) 179–192. [MathSciNet]
  28. W. Xu, Stochastic maximum principle for optimal control problem of forward and backward system. J. Austral. Math. Soc. B 37 (1995) 172–185. [CrossRef]
  29. J. Yong and X.Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations. Springer, New York (1999).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.